| Model Number |
1000354 |
| Medical Device Problem Codes |
Audible Prompt/Feedback Problem (4020); Tactile Prompts/Feedback (4022)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that pump speaker and vibration function were too quiet, and pump did not make sound when an alert was triggered.There was no reported impact to the customer¿s blood glucose level.The customer continued to use the current pump and will revert to an alternate insulin therapy if necessary.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown
mobile os: unknown / unknown / unknown / unknown.